# SDR FDEA201409302866

- Difficulty date: September 30, 2014
- Submitted: September 30, 2014
- Operation: Air carrier
- Aircraft: N370FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46608
- Aircraft time: 81,946 hours, 34,159 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Panel
- Part number: AUB7054501
- Condition: Cracked
- Location: Nr 3 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 3 ENG PYLON PANEL 487DL HAS CRACK FWD LOUVER RADIUS, MARKED.  WELDED CRACK ON T14 1095278 ON NR 3 ENG PYLON PANEL 487DL MAT 321 DPS 10.225, AMS 5L80 ROD & ACCOMPLISHED IAW EA 8-5450-T0311732 REV NO PS P1.  MINOR REPAIR.
